# SDR 04FDEA02641

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1242
- Condition: Torn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY, CORRUGATED SKIN TORN ABOVE ANTI-ICE TELESCOPE DUCT, STA XORS 372.  REMOVED AND INSTALLED TELESCOPING DUCT IAW DC10 MM 30-11-01-2.  REPAIRED DAMAGED SKIN IAW FEDEX EA 8-5710-81456 STEP 1-10, REFERENCE N/R N00730.
